# SDR DL72L961704

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513DA
- Make and model: Boeing 727232
- Aircraft serial: 21315
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651622292
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB CRACKED AT RADIUS.  REPAIRED RIB PER M/M 57-54-00 PG 813.
